| Catalog Number |
0306530000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Full udi not provided as we do not have the device lot number.
Event or Problem Description
It was reported that the plastic handled broke off during the procedure.Patient was transported to another facility to get a hammer to remove the broken off plastic.